Structure spaces of lattices
Isbell, J. ; Morse, J.
Fundamenta Mathematicae, Tome 68 (1970), p. 301-306 / Harvested from The Polish Digital Mathematics Library
Publié le : 1970-01-01
EUDML-ID : urn:eudml:doc:214153
@article{bwmeta1.element.bwnjournal-article-fmv66i1p33bwm,
     author = {J. Isbell and J. Morse},
     title = {Structure spaces of lattices},
     journal = {Fundamenta Mathematicae},
     volume = {68},
     year = {1970},
     pages = {301-306},
     zbl = {0215.06001},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv66i1p33bwm}
}
Isbell, J.; Morse, J. Structure spaces of lattices. Fundamenta Mathematicae, Tome 68 (1970) pp. 301-306. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv66i1p33bwm/